# SDR CALA2014012090178

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 74,620 hours, 13,174 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ELECTRIC SMELL AT SEATS 8CD & VIDEOS TURNED OFF.  FLIGHT ATTENDANT TRIED RESET, NO HELP.  ACCOMPLISHED FIM 21-00T808 PARTS J & K FOR CABIN ELECTRIC SMELL.  RESET IFE SYS, VIDEO & HANDSETS AT SEATS 8CD INOPERATIVE.  DISCONNECTED CONNECTORS AT PANASONIC S EB BEHIND SEAT 8C.
